Skip to main content Accessibility help
×
Home
Hostname: page-component-99c86f546-cxxrm Total loading time: 0.227 Render date: 2021-12-03T23:16:36.875Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "metricsAbstractViews": false, "figures": true, "newCiteModal": false, "newCitedByModal": true, "newEcommerce": true, "newUsageEvents": true }

Existence and non-uniqueness of constant scalar curvature toric Sasaki metrics

Published online by Cambridge University Press:  27 July 2011

Eveline Legendre*
Affiliation:
Département de Mathématiques, UQAM, C.P. 8888, Succ. Centre-ville Montréal (Québec), Canada H3C 3P8 Centre de Mathématiques Laurent Schwartz, École Polytechnique, 91128 Palaiseau, France (email: eveline.legendre@cirget.ca)
Rights & Permissions[Opens in a new window]

Abstract

HTML view is not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

We study compatible toric Sasaki metrics with constant scalar curvature on co-oriented compact toric contact manifolds of Reeb type of dimension at least five. These metrics come in rays of transversal homothety due to the possible rescaling of the Reeb vector fields. We prove that there exist Reeb vector fields for which the transversal Futaki invariant (restricted to the Lie algebra of the torus) vanishes. Using an existence result of E. Legendre [Toric geometry of convex quadrilaterals, J. Symplectic Geom. 9 (2011), 343–385], we show that a co-oriented compact toric contact 5-manifold whose moment cone has four facets admits a finite number of rays of transversal homothetic compatible toric Sasaki metrics with constant scalar curvature. We point out a family of well-known toric contact structures on S2×S3 admitting two non-isometric and non-transversally homothetic compatible toric Sasaki metrics with constant scalar curvature.

Type
Research Article
Copyright
Copyright © Foundation Compositio Mathematica 2011

References

[Abr98]Abreu, M., Kähler geometry of toric varieties and extremal metrics, Internat. J. Math. 9 (1998), 641651.CrossRefGoogle Scholar
[Abr01]Abreu, M., Kähler metrics on toric orbifolds, J. Differential Geom. 58 (2001), 151187.CrossRefGoogle Scholar
[Abr10]Abreu, M., Kähler–Sasaki geometry of toric symplectic cones in action-angle coordinates, Port. Math. (N.S.) 67 (2010), 121153.CrossRefGoogle Scholar
[ACGT04]Apostolov, V., Calderbank, D. M. J., Gauduchon, P. and Tønnesen-Friedman, C., Hamiltonian 2-forms in Kähler geometry. II. Global classification, J. Differential Geom. 68 (2004), 277345.CrossRefGoogle Scholar
[BM92]Banyaga, A. and Molino, P., Géométrie des formes de contact complètement integrable de type torique (Séminaire Gaston Darboux, Montpellier, 1991–1992), 125.Google Scholar
[BM96]Banyaga, A. and Molino, P., Complete integrability in contact geometry, Pennsylvania State University Preprint PM 197, 1996.Google Scholar
[Boy11]Boyer, C. P., Extremal Sasakian metrics on S 3-bundle over S 2, Math. Res. Lett. 18 (2011), 181189.CrossRefGoogle Scholar
[BG00]Boyer, C. P. and Galicki, K., A note on toric contact geometry, J. Geom. Phys. 35 (2000), 288298.CrossRefGoogle Scholar
[BG08]Boyer, C. P. and Galicki, K., Sasakian geometry, Oxford Mathematical Monographs (Oxford University Press, Oxford, 2008).Google Scholar
[BGS08a]Boyer, C. P., Galicki, K. and Simanca, S. R., Canonical Sasakian metrics, Comm. Math. Phys. 279 (2008), 705733.CrossRefGoogle Scholar
[BGSO8b]Boyer, C. P., Galicki, K. and Simanca, S. R., The Sasaki cone and extremal Sasakian metrics, in Proceedings of the conference on Riemannian topology, eds Galicki, K. and Simanca, S. R. (Birkhäuser, Boston, MA, 2008), 263290.Google Scholar
[BGL08]Burns, D., Guillemin, V. and Lerman, E., Kaehler metrics on singular toric varieties, Pacific J. Math. 238 (2008), 2740.CrossRefGoogle Scholar
[Cal85]Calabi, E., Extremal Kähler metrics. II, in Differential geometry and complex analysis, eds Chavel, I. and Farkas, H. M. (Springer, Berlin, 1985), 95114.CrossRefGoogle Scholar
[CDG03]Calderbank, D. M. J., David, L. and Gauduchon, P., The Guillemin formula and Kahler metrics on toric symplectic manifolds, J. Symplectic Geom. 1 (2003), 767784.CrossRefGoogle Scholar
[Del88]Delzant, T., Hamiltoniens périodiques et images convexes de l’application moment, Bull. Soc. Math. France 116 (1988), 315339.CrossRefGoogle Scholar
[Don02]Donaldson, S. K., Scalar curvature and stability of toric varieties, J. Differential Geom. 62 (2002), 289349.CrossRefGoogle Scholar
[Don05]Donaldson, S. K., Interior estimates for solutions of Abreu’s equation, Collect. Math. 56 (2005), 103142.Google Scholar
[Don08a]Donaldson, S. K., Kähler geometry on toric manifolds, and some other manifolds with large symmetry, in Handbook of geometric analysis. No. 1, Advanced Lectures in Mathematics (ALM), vol. 7 (International Press, Somerville, MA, 2008), 2975.Google Scholar
[Don08b]Donaldson, S. K., Extremal metrics on toric surfaces: a continuity method, J. Differential Geom. 79 (2008), 389432.CrossRefGoogle Scholar
[Don09]Donaldson, S. K., Constant scalar curvature metrics on toric surfaces, Geom. Funct. Anal. 19 (2009), 83136.CrossRefGoogle Scholar
[FOW09]Futaki, A., Ono, H. and Wang, G., Transverse Kähler geometry of Sasaki manifolds and toric Sasaki–Einstein manifolds, J. Differential Geom. 83 (2009), 585636.CrossRefGoogle Scholar
[Gun99]Guan, D., On modified Mabuchi functional and Mabuchi moduli space of Kähler metrics on toric bundles, Math. Res. Lett. 6 (1999), 547555.CrossRefGoogle Scholar
[Gui94]Guillemin, V., Kähler structures on toric varieties, J. Differential Geom. 40 (1994), 285309.CrossRefGoogle Scholar
[Leg11]Legendre, E., Toric geometry of convex quadrilaterals, J. Symplectic Geom. 9 (2011), 343385.CrossRefGoogle Scholar
[Lej10]Lejmi, M., Extremal almost-Kähler metrics, Internat. J. Math. 21 (2010), 16391662.CrossRefGoogle Scholar
[Ler02]Lerman, E., A convexity theorem for torus actions on contact manifolds, Illinois J. Math. 46 (2002), 171184.Google Scholar
[Ler03]Lerman, E., Toric contact manifolds, J. Symplectic Geom. 1 (2003), 785828.CrossRefGoogle Scholar
[LT97]Lerman, E. and Tolman, S., Hamiltonian torus actions on symplectic orbifolds and toric varieties, Trans. Amer. Math. Soc. 349 (1997), 42014230.CrossRefGoogle Scholar
[MSY06]Martelli, D., Sparks, J. and Yau, S.-T., The geometric dual of a – maximisation for toric Sasaki–Einstein manifolds, Comm. Math. Phys. 268 (2006), 3965.CrossRefGoogle Scholar
[MSY08]Martelli, D., Sparks, J. and Yau, S.-T., Sasaki–Einstein manifolds and volume minimisation, Comm. Math. Phys. 280 (2008), 611673.CrossRefGoogle Scholar
[Tia90]Tian, G., On Calabi’s conjecture for complex surfaces with positive first Chern class, Invent. Math. 101 (1990), 101172.CrossRefGoogle Scholar
[Yau93]Yau, S.-T., Open problems in geometry, in Differential geometry: partial differential equations on manifolds (Los Angeles, CA, 1990), Proceedings of Symposia in Pure Mathematics, vol. 54, Part 1 (American Mathematical Society, Providence, RI, 1993), 128.Google Scholar
You have Access
17
Cited by

Send article to Kindle

To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Existence and non-uniqueness of constant scalar curvature toric Sasaki metrics
Available formats
×

Send article to Dropbox

To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

Existence and non-uniqueness of constant scalar curvature toric Sasaki metrics
Available formats
×

Send article to Google Drive

To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

Existence and non-uniqueness of constant scalar curvature toric Sasaki metrics
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *